Limit theorems for the painting of graphs by clusters
ESAIM: Probability and Statistics, Tome 5 (2001), pp. 105-118.

We consider a generalization of the so-called divide and color model recently introduced by Häggström. We investigate the behavior of the magnetization in large boxes of the lattice d and its fluctuations. Thus, Laws of Large Numbers and Central Limit Theorems are proved, both quenched and annealed. We show that the properties of the underlying percolation process deeply influence the behavior of the coloring model. In the subcritical case, the limit magnetization is deterministic and the Central Limit Theorem admits a gaussian limit. Conversely, the limit magnetization is not deterministic in the supercritical case and the limit of the Central Limit Theorem is not gaussian, except in the particular model with exactly two colors which are equally probable. We also prove a Central Limit Theorem for the size of the intersection of the infinite cluster with large boxes in supercritical bond percolation.

Classification : 60K35,  82B20,  82B43
Mots clés : percolation, coloring model, law of large number, central limit theorem
@article{PS_2001__5__105_0,
     author = {Garet, Olivier},
     title = {Limit theorems for the painting of graphs by clusters},
     journal = {ESAIM: Probability and Statistics},
     pages = {105--118},
     publisher = {EDP-Sciences},
     volume = {5},
     year = {2001},
     zbl = {0992.60090},
     mrnumber = {1875666},
     language = {en},
     url = {http://www.numdam.org/item/PS_2001__5__105_0/}
}
TY  - JOUR
AU  - Garet, Olivier
TI  - Limit theorems for the painting of graphs by clusters
JO  - ESAIM: Probability and Statistics
PY  - 2001
DA  - 2001///
SP  - 105
EP  - 118
VL  - 5
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/PS_2001__5__105_0/
UR  - https://zbmath.org/?q=an%3A0992.60090
UR  - https://www.ams.org/mathscinet-getitem?mr=1875666
LA  - en
ID  - PS_2001__5__105_0
ER  - 
Garet, Olivier. Limit theorems for the painting of graphs by clusters. ESAIM: Probability and Statistics, Tome 5 (2001), pp. 105-118. http://www.numdam.org/item/PS_2001__5__105_0/

[1] J.T. Chayes, L. Chayes, G.R. Grimmett, H. Kesten and R.H. Schonmann, The correlation length for the high-density phase of Bernoulli percolation. Ann. Probab. 17 (1989) 1277-1302. | MR 1048927 | Zbl 0696.60094

[2] J.T. Chayes, L. Chayes and C.M. Newman, Bernoulli percolation above threshold: An invasion percolation analysis. Ann. Probab. 15 (1987) 1272-1287. | MR 905331 | Zbl 0627.60099

[3] H.-O. Georgii, Spontaneous magnetization of randomly dilute ferromagnets. J. Statist. Phys. 25 (1981) 369-396. | MR 630351

[4] G. Grimmett, Percolation. Springer-Verlag, Berlin, 2nd Edition (1999). | MR 1707339 | Zbl 0926.60004

[5] O. Häggström, Positive correlations in the fuzzy Potts model. Ann. Appl. Probab. 9 (1999) 1149-1159. | MR 1728557 | Zbl 0957.60099

[6] O. Häggström, R.H. Schonmann and J.E. Steif, The Ising model on diluted graphs and strong amenability. Ann. Probab. 28 (2000) 1111-1137. | MR 1797305 | Zbl 1023.60085

[7] O. Häggström, Coloring percolation clusters at random. Stoch. Proc. Appl. (to appear). Also available as preprint http://www.math.chalmers.se/olleh/divide_and_color.ps (2000). | MR 1865356 | Zbl 1058.60090

[8] H. Kesten and Yu. Zhang, The probability of a large finite cluster in supercritical Bernoulli percolation. Ann. Probab. 18 (1990) 537-555. | MR 1055419 | Zbl 0705.60092

[9] C.M. Newman, Normal fluctuations and the FKG inequalities. Comm. Math. Phys. 74 (1980) 119-128. | MR 576267 | Zbl 0429.60096

[10] C.M. Newman and L.S. Schulman, Infinite clusters in percolation models. J. Statist. Phys. 26 (1981) 613-628. | MR 648202 | Zbl 0509.60095

[11] C.M. Newman and L.S. Schulman, Number and density of percolating clusters. J. Phys. A 14 (1981) 1735-1743. | MR 620606

[12] Yu. Zhang, A martingale approach in the study of percolation clusters on the d lattice. J. Theor. Probab. 14 (2001) 165-187. | MR 1822899 | Zbl 0974.60098